Mark Dukes
Title
Cited by
Cited by
Year
(2+2)-free posets, ascent sequences and pattern avoiding permutations
M Bousquet-Mélou, A Claesson, M Dukes, S Kitaev
Journal of Combinatorial Theory, Series A 117 (7), 884-909, 2010
552010
Ascent sequences and upper triangular matrices containing non-negative integers
M Dukes, R Parviainen
The Electronic Journal of Combinatorics 17 (1), R53, 2010
512010
Statistics on parallelogram polyominoes and a q,t-analogue of the Narayana numbers
JC Aval, M D'Adderio, M Dukes, A Hicks, YL Borgne
Journal of Combinatorial Theory Series A 123 (1), 271-286, 2014
292014
Enumerating (2+ 2)-free posets by indistinguishable elements
M Dukes, S Kitaev, J Remmel, E Steingrimsson
Journal of Combinatorics 2 (1), 139-163, 2011
292011
Combinatorial Gray codes for classes of pattern avoiding permutations
WMB Dukes, MF Flanagan, T Mansour, V Vajnovszki
Theoretical Computer Science 396 (1-3), 35-49, 2008
282008
Web worlds, web-colouring matrices, and web-mixing matrices
M Dukes, E Gardi, E Steingrímsson, CD White
Journal of Combinatorial Theory, Series A 120 (5), 1012-1037, 2013
242013
Permutation statistics on involutions
WMB Dukes
European Journal of Combinatorics 28 (1), 186-198, 2007
232007
Parallelogram polyominoes, the sandpile model on a complete bipartite graph, and a q,t-Narayana polynomial
M Dukes, Y Le Borgne
Journal of Combinatorial Theory Series A 120 (4), 816-842, 2012
22*2012
Webs and posets
M Dukes, E Gardi, H McAslan, DJ Scott, CD White
Journal of High Energy Physics 2014 (1), 1-43, 2014
202014
A direct encoding of Stoimenow's matchings as ascent sequences
A Claesson, M Dukes, S Kitaev
Australasian Journal of Combinatorics 49, 47-59, 2011
202011
Descent polynomials for permutations with bounded drop size
F Chung, A Claesson, M Dukes, R Graham
European Journal of Combinatorics 31 (7), 1853-1867, 2010
202010
Composition matrices,(2+ 2)-free posets and their specializations
M Dukes, V Jelınek, M Kubitzke
The Electronic Journal of Combinatorics 18 (P44), 2011
152011
Partition and composition matrices
A Claesson, M Dukes, M Kubitzke
Journal of Combinatorial Theory, Series A 118 (5), 1624-1637, 2011
132011
On the inverse image of pattern classes under bubble sort
MH Albert, MD Atkinson, M Bouvel, A Claesson, M Dukes
Journal of Combinatorics 2 (2), 231-243, 2011
132011
New equivalences for pattern avoiding involutions
W Dukes, V Jelínek, T Mansour, A Reifegerste
Proceedings of the American Mathematical Society 137 (2), 457-465, 2009
132009
Two operators on sandpile configurations, the sandpile model on the complete bipartite graph, and a cyclic lemma
JC Aval, M d'Adderio, M Dukes, Y Le Borgne
Advances in Applied Mathematics 73, 59-98, 2016
122016
Site-specific recombinatorics: in situ cellular barcoding with the Cre Lox system
TS Weber, M Dukes, D Miles, S Glaser, S Naik, KR Duffy
http://arxiv.org/abs/1602.02190, 2016
92016
Random tree growth by vertex splitting
F David, WMB Dukes, T Jonsson, SO Stefansson
Journal of Statistical Mechanics: Theory and Experiment 2009 (04), P04009, 2009
92009
Large deviation approach to the generalized random energy model
TC Dorlas, WMB Dukes
Journal of Physics A: Mathematical and General 35, 4385, 2002
9*2002
The number of matroids on a finite set
WMB Dukes
arXiv preprint math/0411557, 2004
82004
The system can't perform the operation now. Try again later.
Articles 1–20